# SDR AWXA200400093

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 45,524 hours, 20,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
